# SDR IPXA2018070931455

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft time: 46,793 hours, 13,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: BACN10JN3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FUSELAGE KEELBEAM MANHOLE DOUBLER FROM STA 810-840 FOUND CORROSION. REMOVED DOUBLER AND ANGLE NUT PN: BACN10JN3 FOR ACCESS CORROSION BLENDED OUT REWORK AREA SMOOTHEN SIZE OF RWK L=1.0"X W=0'5" ORIGINAL THK =0'080" MATERIAL REMOVED =0'003"  REMAIN THK =0'077" 10X DVI CARRIED OUT SURFACE SCAN AND OPEN HOLES INSPECTION CARRIED OUT PER NDTM 51-00-19 AND 51-00-16 PART 6 NO CRACK EVIDENT. RWK AREA REPROTECTED
